# SDR DHL2008F00033

- Difficulty date: September 18, 2004
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, HAD 3 INSTANCES OF MOMENTARY FIRE WARNING BELL WITH A FLICKER OF WHEEL WELL FIRE WARNING LIGHT. PERFORMED CONTINUITY TEST OF ENGINE AND WHEEL WELL FIRE LOOPS, TEST OK.  INSPECTED WHEEL WELL WIRING AND FIRELOOPS, NO DEFECTS FOUND. COULD NOT DUPLICATE PROBLEM.  REPLACED FIRE AND OVERHEAT ASSY UNIT AS PRECAUTIONARY IAW B727 MM 26-12-0, OPS CHECK OK. ACFT WAS GROUNDED. (K)
